# SDR F3LA2010030700357

- Difficulty date: March 4, 2010
- Submitted: March 7, 2010
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 18,388 hours, 8,928 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075440
- Part serial: 10022AND10018
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO AIRFRAME VIBRATION ON CLIMB OUT.  AIRSPEED 280 KIAS. ALTITUDE APPROX 17,000 FT.  LOW FREQUENCY SIGNIFICANT AMPLITUDE INCREASING WITH FORE AND AFT MOVEMENT OF SIDE STICK. MX R & R LT ELEVATOR GREEN SYS SERVO AND RT ELEVATOR YELLOW SYS SERVO IAW AMM 27-34-51 PB 401.  LT ELEVATOR BLUE SYS ROD END IAW AMM 27-34-51-420-061.  LT ELEVATOR NR 1, 2, AND 3  HINGE FITTINGS HARDWARE AND RT ELEVATOR NR 2 AND 3 HINGE FITTINGS HARDWARE IAW AMM 27-34-41-420-051.  MX PERFORMED ELEVATOR FREE PLAY CHECK IAW AMM 27-34-00-200-001.  OPS CHECK FLIGHT COMPLETED SATISFACTORY. PN  REPLACED: SERVO PN 31075-440, SN 10022, SERVO PN 31075-440 SN 10018, ROD END PN 341203-500, SN 4132.
